# SDR SWAA2023101396055

- Difficulty date: August 31, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,275 hours, 17,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS500H AND STR26L FWD FACE FWD CARGO COMPARTMENT 2023-549906<[01] REPLACED ANGLE - CLIP LOCATED BS500H AND STR26L FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 143A7505 SHEET 20 REV B. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] TASK CARD COMPLETED RII
